# SDR FDEA202412021761

- Difficulty date: December 2, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 88,218 hours, 45,533 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Collar
- Part number: 654N02447
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 HOLD-OPEN LOCK COLLAR BROKEN.          AMM: 52-11-08-8  REMOVED AND REPLACED HOLD-OPEN LOCK COLLAR PER B757  AMM 52-11-08-8. OPS CK GOOD. A/C OK TO CONTINUE.
